# SDR AALA20050486

- Difficulty date: July 30, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- Engine: Ge CF680C2A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT ON MAX POWER TAKEOFF ENGINE EXHAUST TEMPERATURE REACHED 1000.  AFTER LIFT OFF ATTEMPTED TO RETARD NUMBER 2 THROTTLE BUT IT WAS STUCK FORWARD.  RECEIVED INTERMITTENT OVERTEMP AND FIRE INDICATION.  RAN FIRE PROCEDURE AND SHOT BOTH FIRE BOTTLES IN FLIGHT.  RIGHT SIDE MAIN BRAKES REACHED  685 TO 700 DEGREES.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FIRE CHIEF REPORTED NO FIRE AFTER LANDING.  FOUND BLOWN DUCT.   FRACTURED BLEED BIAS SENSOR.  REPLACED NUMBER 2 ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
